×

zbMATH — the first resource for mathematics

Bounded analytic sets in Banach spaces. (English) Zbl 0591.46005
Conditions are given which enable or disable a complex space X to be mapped biholomorphically onto a bounded closed analytic subset of a Banach space. They involve on the one hand the Radon-Nikodym property and on the other hand the completeness of the Caratheodory metric of X.

MSC:
46B20 Geometry and structure of normed linear spaces
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
54H05 Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets)
46G20 Infinite-dimensional holomorphy
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. AURICH, Bifurcation of the solutions of holomorphic Fredholm equations and complex analytic graph theorems, Nonlinear Analysis, Theory, Methods et Applications, 6 (1982), 599-613. · Zbl 0487.58006
[2] V. AURICH, Bounded holomorphic embeddings of the unit disk into Banach spaces, Manuscripta Math., 45 (1983), 61-67. · Zbl 0525.46014
[3] V. AURICH, Über die Lösungsmengen analytischer semi-fredholmscher gleichungen, Habilitationsschrift, München, 1983.
[4] L. BUNGART, Holomorphic functions with values in locally convex spaces and applications to integral formulas, Trans. Amer. Soc., 111 (1964), 317-344. · Zbl 0142.33902
[5] D. BURGHELA, N. KUIPER, Hilbert manifolds, Ann. Math., 90 (1969), 379-417. · Zbl 0195.53501
[6] J. DIESTEL, J. J. UHL Jr., Vector measures, Math. Surveys, 15, Amer. Math. Soc. (1977). · Zbl 0369.46039
[7] A. DOUADY, A remark on Banach analytic spaces. Symp. Infinite Dimens. Top., Ann. Math. Stud., 69 (1972), 41-42. · Zbl 0229.54031
[8] T. FRANZONI, E. VESENTINI, Holomorphic maps and invariant distances, Math. Stud., 40, North Holland, 1980. · Zbl 0447.46040
[9] L. A. HARRIS, Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, Adv. in Holom., Ed.: J. A. Barroso, North Holland, 1979. · Zbl 0409.46053
[10] W. HENSGEN, Die Michael-vermutung und verwandte fragestellungen, Diplomarbeit, München, 1981.
[11] R. E. HUFF, P. D. MORRIS, Geometric characterizations of the Radon-Nikodym property in Banach spaces, Stud. Math., 56 (1976), 157-164. · Zbl 0351.46011
[12] W. KAUP, Reelle transformationsgruppen und invariante metriken auf komplexen Räumen, Invent. Math., 3 (1967), 43-70. · Zbl 0157.13401
[13] S. KOBAYASHI, Hyperbolic manifolds and holomorphic mappings, M. Dekker Inc., New York, 1970. · Zbl 0207.37902
[14] A. NAGEL, W. RUDIN, Moebius-invariant function spaces on balls and spheres, Duke Math. J., 43 (1976), 841-865. · Zbl 0343.32017
[15] J. P. RAMIS, Sous-ensembles analytiques d’une variété banachique complexe, Ergeb. der Math., 53, Springer, 1970. · Zbl 0212.42802
[16] W. RUDIN, Function theory in the unit ball of cn, Grundlehren, 241, Springer 1980. · Zbl 0495.32001
[17] M. SCHOTTENLOHER, Embedding of Stein ’spaces into sequence spaces, Manuscripta math., 39 (1982), 15-29. · Zbl 0477.32014
[18] M. SCHOTTENLOHER, Michael problem and algebras of holomorphic functions, Archiv der Math., 37 (1981), 241-247. · Zbl 0471.46036
[19] N. SIBONY, Prolongement des fonctions holomorphes bornées et métrique de Carathéodory, Invent. Math., 29 (1975), 231-238. · Zbl 0333.32011
[20] S. SMALE, An infinite dimensional version of Sard’s theorem, Amer. J. of Math., 87 (1965), 861-866. · Zbl 0143.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.